# SDR COMA9810277

- Difficulty date: December 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N247CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120225
- System (JASC): 5246 · Fluid Service Doors
- Part: Fastener
- Part number: 12048166003
- Condition: Broken
- Location: Fuel Door
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

SERVICE DOOR WARNING DURING TAKEOFF.  REPLACED BROKEN CAM LOCK FASTENER ON SINGLE POINT FUEL SERVICE DOOR.
